# SDR SWAA2019022730064

- Difficulty date: January 24, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Part number: 111A1111
- Condition: Deteriorated
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL LOWER COMPOSITE BULKHEAD REPAIR DETERIORATED AT BS 663, LBL 44.  REPAIRED BULKHEAD IAW SRM.
